# SDR AALA980703

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT A SEAT ROW 17AB INOPERATIVE.  CLEANED EMERGENCY EXIT PATH LIGHT ASSEMBLY CONTACTS AT SEAT ROW 17AB AFTER REPLACING LAMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
